IGB

Connexion

(Article of periodic en Anglais - 1999)

Document title

Fractal analysis to define the drainage network geometry

Authors(s) and Affiliation(s)

DEL MONTE M. ; FREDI P. ; LUPIA PALMIERI E. ; SALVINI F. ;

Abstract

Studies carried out by various authors on a large number of drainage basins have shown that drainage networks, although seemingly irregular from the geometrical point of view, have a partial order which increases with increasing homogeneity of structural conditions. The aims of this study are : to test the view that drainage networks can be described as fractal objects, to measure the dimension of such objects and to evaluate quantitatively their geomorphological significance. Preliminary results show that the proposed methodology may be successfully used for automated, unbiased interpretation of drainage network arrangement. - (NF)

Source

Article of periodic

published at : Bollettino della Società geologica italiana / ISSN 0037-8763 / CODEN BOGIAT

Editor : Società geologica italiana, Roma - ITALIE (1882- 2008)

Millesime : 1999, vol. 118, no1 [pp. 167-177]

Bibliographic references : 25 ref.

Collation : Illustration ;

Language

Anglais

INIST-CNRS, Cote INIST : 5205

Tous droits réservés © Prodig - Bibliographie Géographique Internationale (BGI), 2002.
Refdoc record number (ud4) : 14300668 : Permanent link - XML version
Powered by Pxxo